# SDR ASAA2017092822068

- Difficulty date: September 28, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 41,054 hours, 12,194 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERHEAT,  FIRE TEST SWITCH WHEN PUSHED ACTIVATES FAULT LIGHT.  ACFT GROUNDED.  ON GVI, FOUND GROUND TERMINALS AT THE NR 2 ENGINE  FIRE DETECTOR ASSEMBLY DAMAGED.  TERMINATED BOTH WIRES AT THE CONNECTOR ASSEMBLY IAW AMM 26-11-02-960-802 AND WDM 26-11-11, PG 1.  OPS TESTED GOOD.
